i m suffering from allergic dermatitis and fungal infections since 2009 . my testicles are gone red an there is strong itching .i used provate s lotion , provate lotion , zemagis lotion ,hivate lotion but they didnot help.........i also used anti allergy tablets with them ,like, neoantial n four other kind of tablets .now currently i am using avil retard.........i also used lonacart injections even they are not helping ......... i used seven injections ......now plz tell me the solution. i am sick n tired of this allergy
What you may be having is atopic dermatitis. Although steroids, are commonly used for the treatment of atopic dermatitis, there are certain other agents also which are used like immune modulator drugs e.g. tacrolimus. These are available in the form of ointments and tend to prevent the recurrence. You can discuss with your dermatologist regarding the right use.
There are certain other non-pharmacological measures which are equally important in treating atopic dermatitis. These are Lubricating the skin frequently, avoiding harsh soaps and cleansers, preventing scratching or rubbing whenever possible, protecting skin from excessive moisture, irritants, and rough clothing, maintaining a cool, stable temperature and consistent humidity levels, limiting exposure to dust, cigarette smoke, pollens, and animal dander & Recognizing and limiting emotional stress.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.